Translator Disclaimer
September 2009 Multiplicity of singular values for tensors
K. C. Chang, Tan Zhang
Commun. Math. Sci. 7(3): 611-625 (September 2009).

Abstract

In linear algebra, both eigenvalue problems and singular value problems for matrices are of fundamental importance. In this paper, we use critical point theory from nonlinear analysis and tools from algebraic topology to study the existence and multiplicity problem of singular values in the higher order tensor setting.

Citation

Download Citation

K. C. Chang. Tan Zhang. "Multiplicity of singular values for tensors." Commun. Math. Sci. 7 (3) 611 - 625, September 2009.

Information

Published: September 2009
First available in Project Euclid: 26 October 2009

zbMATH: 1204.15020
MathSciNet: MR2569025

Subjects:
Primary: 15A18‎, 15A69, 55M30, 58C40

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.7 • No. 3 • September 2009
Back to Top